Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4616
Title: Minimal Structures for $T_{FA}$
Authors: McClusckey, A. E.
McCartan, S. D.
Keywords: minimal T-spacesspecialization order
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A. E. McClusckey and S. D. McCartan, "Minimal Structures for $T_{FA}$”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 11-24.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: Dato il reticolo di tutte le topologie definibili per un insieme infinito X, quelle che sono minime rispetto alla proprietà $T_{FA}$ possono essere identificate. L 'argomento qui presentato offre un approccio teorico ricorrendo ad una relazione di pre-ordine indotta su X dalla topologia data. Conseguentemente viene illustrata la tecnica per stabilire il minimo in questione fornendo una descrizione altemativa della struttura topologica minima. Più precisamente, la struttura minima può essere descritta in rapporto al comportamento della relazione binaria venutasi a creare ed alla topologia intrinseca indotta su di un insieme parzialmente ordinato.
Given the lattice of all topologies definable for an infinite set X, those which are minimal with respect to the property $T_{FA}$ are identified. The argument presented offers an approach which may readily be interpreted order-theoretically, by invoking the specialization pre-order induced on X by the given topology. Accordingly, the potential of the technique developed to establish minimality is illustrated in providing an alternative description of the topologically established minimal structure. Specifically, the minimal structure may be described in terms of the behaviour of the naturally occunring specialization order and the intrinsic topology on the resulting partially ordered set.
URI: http://hdl.handle.net/10077/4616
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:
File Description SizeFormat 
McClusckeyMcCartanRendMat27.pdf199.83 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

682
Last Week
0
Last month
0
checked on Oct 20, 2018

Download(s)

420
checked on Oct 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.